# SDR CA010308004

- Difficulty date: January 19, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 19,666 hours
- Engine: Pwa PW4060
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Sheared
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE BOLT FOUND SHEARED ATTACHING WHEEL HUN HALVES OF NR 3 MAIN WHEEL TIRE ASSEMBLE. MAIN WHEEL TIRE ASSEMBLE REPLACED AS PER MAINTENANCE MANUAL TASK 32-45-08-400.
